# SDR CALA2013111993058

- Difficulty date: November 17, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 65,930 hours, 22,921 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Vent
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD RATTLE COMING FROM CAPTAIN`S NR 3 WINDOW AIR VENT DURING CLIMBS IN DESCENT CRUISE OK.  RAN LT & RT PACKS SEPARATELY & SIMULTANEOUSLY, HEARD SOME MINOR RATTLING COMING FROM NR 3 WINDOW DISCHARGE VENT, RE-POSITIONED VENT OKAY.
